MathSciNet Relay Station
MathSciNet bibliographic data
MR1724435 (2000i:37066) 37F10 (30D05 37F35 37F50)
Stratmann, B. O.; Urbański, M. The geometry of conformal measures for parabolic rational maps. Math. Proc. Cambridge Philos. Soc. 128 (2000), no. 1, 141–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement